MathSciNet Relay Station
MathSciNet bibliographic data
MR1826948 05E15 (14M15 20F55)
Billey, Sara C.; Warrington, Gregory S. Kazhdan-Lusztig polynomials for 321-hexagon-avoiding permutations. J. Algebraic Combin. 13 (2001), no. 2, 111–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement